# SDR USAA070581

- Difficulty date: July 27, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 48,962 hours, 48,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 440 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 & S-24R HAS CRACK.  INSTALLED DOUBLER PER EA 98810, DEFECT SIZE:  .5 INCH.
